| Model Number |
MMT-723LNAS |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/22/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Pump received with broken reservoir tube lip and broken battery tube threads.A test reservoir was installed and did not lock in place due to complete broken reservoir tube lip.
Event or Problem Description
Information received by medtronic indicated that the reservoir and battery compartment were cracked.The customer stated that the reservoir did lock in place.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.